Academic Journals Database
Disseminating quality controlled scientific knowledge

Matematychni Studii

ISSN: 1027--4634
Publisher: Lviv Mathematical Society, VNTL Publishers


ADD TO MY LIST
 
On sharpness of growth estimates of Cauchy-Stieltjes integrals in the unit disc and the polydisc PDF available

Author(s): I. E. Chyzhykov | O. A. Zolota
Volume: 37
Issue: 2
Year: 2012
On derivatives of conjugate trigonometric polynomials in L_0 (in Russian)

Author(s): A. N. Adamov
Volume: 37
Issue: 2
Year: 2012
A functional representation of superextension monad and linked system monad PDF available

Author(s): I. Peregniak | T. Radul
Volume: 37
Issue: 2
Year: 2012
Reduction of a pair of matrices to a special triangular form over a ring of almost stable range 1 (in Ukrainian) PDF available

Author(s): S. I. Bilavska | I. S. Vasyunyk
Volume: 37
Issue: 2
Year: 2012
Elementary reduction of matrices over Bezout ring with stable range 1 (in Ukrainian) PDF available

Author(s): O. M. Romaniv
Volume: 37
Issue: 2
Year: 2012
On spaces of fuzzy metrics PDF available

Author(s): A. Savchenko
Volume: 37
Issue: 2
Year: 2012
On the numerical solution of parabolic Cauchy problem in a domain with cut (in Ukrainian) PDF available

Author(s): V. G. Vavrychuk | R. S. Chapko
Volume: 37
Issue: 2
Year: 2012
Convergence of stochastic process with Markov switching PDF available

Author(s): O. I. Kiykovska | Ya. M. Chabanyuk
Volume: 37
Issue: 2
Year: 2012
Trivial I^τ -fibrations of the multiplication maps for monads O, OH and OS PDF available

Author(s): L. I. Karchevska | T. M. Radul
Volume: 37
Issue: 2
Year: 2012
On one method of construction of symmetry operator C (in Ukrainian) PDF available

Author(s): V. I. Sudilovskaya
Volume: 37
Issue: 2
Year: 2012
Matrix algebraic sets of infinite dimension PDF available

Author(s): O. V. Labachuk
Volume: 37
Issue: 2
Year: 2012
Boolean independent sequences and Bourgain-Rosenthal’s theorem (in Ukrainian) PDF available

Author(s): V. V. Mykhaylyuk
Volume: 37
Issue: 2
Year: 2012
Compactly convex sets in linear topological spaces PDF available

Author(s): T. Banakh | M. Mitrofanov | O. Ravsky
Volume: 37
Issue: 2
Year: 2012
Local homomorphisms of modular Lie algebras of Cartan type (in Ukrainian) PDF available

Author(s): L. P. Bedratyuk
Volume: 35
Issue: 2
Year: 2011
Preradical and radical functors in different categories PDF available

Author(s): N. Yu. Burban | O. L. Horbachuk
Volume: 35
Issue: 2
Year: 2011
On the lattice of quasi-filters of left congruence on a principal left ideal semigroups PDF available

Author(s): M. Ya. Komarnitskiy | M. Ya. Komarnitskiy
Volume: 35
Issue: 2
Year: 2011
Extending pairs of metrics PDF available

Author(s): I. Z. Stasyuk | E. D. Tymchatyn
Volume: 35
Issue: 2
Year: 2011
On normality of spaces of scatteredly continuous maps PDF available

Author(s): B. M. Bokalo | N. M. Kolos
Volume: 35
Issue: 2
Year: 2011
Operator analogue of Bertrand’s test (in Ukrainian) PDF available

Author(s): V. Yu. Slyusarchuk
Volume: 35
Issue: 2
Year: 2011
Almost antiproximinal sets in L_1 PDF available

Author(s): V. A. Kholomenyuk | V. V. Mykhaylyuk
Volume: 35
Issue: 2
Year: 2011
Comparability of some generalization of the inverse Bernstein theorem to F -spases PDF available

Author(s): H. A. Voloshyn | V. K. Maslyuchenko
Volume: 35
Issue: 2
Year: 2011
Growth of the Poisson-Stieltjes integrals in a half-plane (in Ukrainian) PDF available

Author(s): V. V. Kovalyk | I. E. Chyzhykov
Volume: 35
Issue: 2
Year: 2011
Convergence of a formal power series and Gelfond-Leont’ev derivatives PDF available

Author(s): S. I. Fedynyak | M. M. Sheremeta
Volume: 35
Issue: 2
Year: 2011
The indicator of entire functions with rapidly oscillating coefficients PDF available

Author(s): P. V. Filevych
Volume: 35
Issue: 2
Year: 2011
Maximum modulus of entire functions of two variables and arguments of coefficients of double power series PDF available

Author(s): O. B. Skaskiv | A. O. Kuryliak
Volume: 36
Issue: 2
Year: 2011
Boundedness of l-index of analytic curves PDF available

Author(s): M. T. Bordulyak | M. M. Sheremeta
Volume: 36
Issue: 2
Year: 2011
Certain classes of harmonic functions pertaining to special functions PDF available

Author(s): G. Murugusundaramoorthy | K. Vijaya | K. Thilagavathi
Volume: 36
Issue: 2
Year: 2011
An analytic continuation of random analytic functions (in Ukrainian) PDF available

Author(s): P. V. Filevych
Volume: 36
Issue: 2
Year: 2011
Kaleidoscopical configurations in groups PDF available

Author(s): I. V. Protasov | S. Slobodianiuk
Volume: 36
Issue: 2
Year: 2011
Two-point method for solving nonlinear equation with nondifferentiable operator (in Ukrainian) PDF available

Author(s): S. M. Shakhno | H. P. Yarmola
Volume: 36
Issue: 2
Year: 2011
Operator analogues of Kummer’s test (in Ukrainian) PDF available

Author(s): V. Yu. Slyusarchuk
Volume: 36
Issue: 2
Year: 2011
On the book of V. T. Ryabukha(in Ukrainian) PDF available

Author(s): M. М. Zarichnyi
Volume: 39
Issue: 2
Year: 2013
Small scattered topological invariants PDF available

Author(s): V. Chatyrko | Ya. Hattori
Volume: 39
Issue: 2
Year: 2013
Integral and differential test for convergence of operator series(in Ukrainian) PDF available

Author(s): V. Yu. Slyusarchuk
Volume: 39
Issue: 2
Year: 2013
A new (1+1)-dimensional matrix k-constrained KP hierarchy PDF available

Author(s): O. I. Chvartatskyi | Yu. M. Sydorenko
Volume: 39
Issue: 2
Year: 2013
1D nonnegative Schrodinger operators with point interactions PDF available

Author(s): Yu. G. Kovalev
Volume: 39
Issue: 2
Year: 2013
Description of Pompeiu sets in terms of approximations of their indicator functions PDF available

Author(s): O. A. Ochakovskaya
Volume: 39
Issue: 2
Year: 2013
Wiman’s type inequality for some double power series PDF available

Author(s): A. O. Kuryliak | L. O. Shapovalovska | O. B. Skaskiv
Volume: 39
Issue: 2
Year: 2013
Topological and ditopological unosemigroups PDF available

Author(s): T. Banakh | I. Pastukhova
Volume: 39
Issue: 2
Year: 2013
Elements of high order in Artin-Shreier extensions of finite fields(in Ukrainian) PDF available

Author(s): R. B. Popovych
Volume: 39
Issue: 2
Year: 2013
A question on the spectra of algebras of symmetric functions on L_∞ related to the moment problem PDF available

Author(s): T. V. Vasylyshyn | A. V. Zagorodnyuk
Volume: 38
Issue: 2
Year: 2012
A question on the spectra of algebras of symmetric functions on L_∞ related to the moment problem PDF available

Author(s): T. V. Vasylyshyn | A. V. Zagorodnyuk
Volume: 38
Issue: 2
Year: 2013
On the maximum modulus points of entire and meromorphic functions and a problem of Erdos PDF available

Author(s): I. I. Marchenko
Volume: 38
Issue: 2
Year: 2012
Some open problems on Banach spaces PDF available

Author(s): A. M. Plichko | M. M. Popov
Volume: 38
Issue: 2
Year: 2012
The Bing plane and separately continuous mappings (in Ukrainian) PDF available

Author(s): O. O. Karlova | V. K. Maslyuchenko | O. D. Myronyk
Volume: 38
Issue: 2
Year: 2012
Optimal control for systems described by evolution equations degenerated at the initial moment (in Ukrainian) PDF available

Author(s): M. M. Bokalo | A. M. Tsebenko
Volume: 38
Issue: 2
Year: 2012
Vibrating systems with heavy soft inclusions (in Ukrainian) PDF available

Author(s): V. M. Hut
Volume: 38
Issue: 2
Year: 2012
Subharmonic functions of finite (γ,ε) -type in a half-plane PDF available

Author(s): K. G. Malyutin | I. I. Kozlova
Volume: 38
Issue: 2
Year: 2012
The angular value distribution of analytic and random analytic functions (in Ukrainian) PDF available

Author(s): M. P. Mahola | P. V. Filevych
Volume: 38
Issue: 2
Year: 2012
On H1-compositors and piecewise continuous mappings (in Ukrainian) PDF available

Author(s): O. O. Karlova | O. V. Sobchuk
Volume: 38
Issue: 2
Year: 2012
Finitely generated subgroups as von Neumann radicals of an Abelian group PDF available

Author(s): S. S. Gabriyelyan
Volume: 38
Issue: 2
Year: 2012
On H-complete topological semilattices PDF available

Author(s): S. Bardyla | O. Gutik
Volume: 38
Issue: 2
Year: 2012
Prethick subsets and partitions of metric spaces PDF available

Author(s): K. D. Protasova
Volume: 38
Issue: 2
Year: 2012
Criteria of mutual adjointness of proper extensions of linear relations PDF available

Author(s): Yu. I. Oliyar | O. G. Storozh
Volume: 40
Issue: 1
Year: 2013
Daugavet centers are separably determined PDF available

Author(s): T. Ivashyna
Volume: 40
Issue: 1
Year: 2013
On growth order of solutions of differential equations in a neighborhood of a branch point PDF available

Author(s): A. Z. Mokhonko | A. A. Mokhonko
Volume: 40
Issue: 1
Year: 2013
On a lower continuity of upper continuous mappings with values in the Sorgenfrey line(in Ukrainian)

Author(s): V. K. Maslyuchenko | O. V. Maslyuchenko | O. G. Fotiy
Volume: 40
Issue: 1
Year: 2013
On a theorem of John and its generalizations PDF available

Author(s): I. M. Savostyanova | Vit. V. Volchkov
Volume: 40
Issue: 1
Year: 2013
Infinite dimensional linear groups with a spacious family of $G$-invariant subspaces PDF available

Author(s): A. V. Sadovnichenko
Volume: 40
Issue: 1
Year: 2013
Unique quivers(in Ukrainian) PDF available

Author(s): V. V. Kirichenko | A. V. Zelensky
Volume: 40
Issue: 1
Year: 2013
Wiman type inequalities for entire Dirichlet series with arbitrary exponents PDF available

Author(s): A. O. Kuryliak | I. Ye. Ovchar | O. B. Skaskiv
Volume: 40
Issue: 1
Year: 2013
Decomposition of finitely generated projective modules over Bezout ring PDF available

Author(s): B. V. Zabavsky | S. І. Bilavska
Volume: 40
Issue: 1
Year: 2013
On diffeomorfisms of almost quaternion manifolds(in Russian) PDF available

Author(s): I. N. Kurbatova
Volume: 40
Issue: 1
Year: 2013
Asymptotics of the spectrum of inhomogeneous plate with light-weight stiff inclusions(in Ukrainian) PDF available

Author(s): Yu. D. Golovaty | V. M. Hut
Volume: 40
Issue: 1
Year: 2013
Two open problems for absolutely convergent Dirichlet series PDF available

Author(s): O. B. Skaskiv | O. Yu. Zadorozhna
Volume: 38
Issue: 1
Year: 2012
Global nlassical solvability of a problem with nonlocal conditions for degenerate hyperbolic system of the first order equations PDF available

Author(s): R. V. Andrusyak | V. M. Kyrylych | O. V. Peliushkevych
Volume: 38
Issue: 1
Year: 2012
Wiman’s type inequalities without exceptional sets for random entire functions of several variables PDF available

Author(s): A. O. Kuryliak | O. B. Skaskiv
Volume: 38
Issue: 1
Year: 2012
Balleans and filters PDF available

Author(s): O. V. Petrenko | I. V. Protasov
Volume: 38
Issue: 1
Year: 2012
ACL and differentiability of open discrete ring (p,Q) -mappings PDF available

Author(s): R. R. Salimov | E. A. Sevost’yanov
Volume: 35
Issue: 1
Year: 2011
Congruences of the semigroup IO_N (in Ukrainian) PDF available

Author(s): V. O. Pyekhtyeryev | K. S. Trеtyak
Volume: 35
Issue: 1
Year: 2011
The rank of projection-algebraic representations of some differential operators PDF available

Author(s): O. Bihun | M. Prytula
Volume: 35
Issue: 1
Year: 2011
A version of Carleman’s formula summation of the Riemann ζ -function on the critical line PDF available

Author(s): A. M. Brydun | P. A. Yatsulka
Volume: 35
Issue: 1
Year: 2011
On algebraic bases of algebras of block-symmetric polynomials on Banach spaces PDF available

Author(s): V. V. Kravtsiv | A. V. Zagorodnyuk
Volume: 37
Issue: 1
Year: 2012
Conditions when abelian clean Bezout ring is an elementary divisors ring (in Ukrainian) PDF available

Author(s): I. S. Vasyunyk
Volume: 37
Issue: 1
Year: 2012
The attainable spaces and its analogues (in Ukrainian) PDF available

Author(s): O. V. Maslyuchenko
Volume: 37
Issue: 1
Year: 2012
The discontinuity point set of A-continuous functions (in Ukrainian) PDF available

Author(s): O. V. Maslyuchenko
Volume: 37
Issue: 1
Year: 2012
On characteristic functions of equilateral regular star-trees PDF available

Author(s): N. A. Rozhenko
Volume: 37
Issue: 1
Year: 2012
Growth characteristics of loxodromic and elliptic functions PDF available

Author(s): A. Ya. Khrystiyanyn | A. A. Kondratyuk | N. B. Sokul’s’ka
Volume: 37
Issue: 1
Year: 2012
The angular value distribution of random analytic functions PDF available

Author(s): M. P. Mahola | P. V. Filevych
Volume: 37
Issue: 1
Year: 2012
An involution map for the functional monad PDF available

Author(s): T. Radul | V. Shomodi
Volume: 37
Issue: 1
Year: 2012
Continuous and dually continuous idempotent L-semimodules PDF available

Author(s): O. R. Nykyforchyn
Volume: 37
Issue: 1
Year: 2012
Factorial analogue of the local quasi-duo domain (in Ukrainian) PDF available

Author(s): I. S. Vasyunyk | B. V. Zabavsky
Volume: 35
Issue: 1
Year: 2011
Factorial analogue of the local quasi-duo domain (in Ukrainian) PDF available

Author(s): I. S. Vasyunyk | B. V. Zabavsky
Volume: 35
Issue: 1
Year: 2012
Subharmonic functions and electric fields in ball layers. II PDF available

Author(s): O. P. Gnatiuk | A. A. Kondratyuk
Volume: 35
Issue: 1
Year: 2011
Three-term exponential asymtotic for the maximal term of an entire Dirichlet series(in Ukrainian) PDF available

Author(s): М. М. Hrytsiv | М. М. Sheremeta
Volume: 35
Issue: 1
Year: 2011
On non-separable components of hyperspaces with the Hausdorff metric PDF available

Author(s): R. Cauty
Volume: 35
Issue: 1
Year: 2011
Vector–valued functional calculus for a convolution algebra of distributions on cone

Author(s): O. V. Lopushansky | S. V. Sharyn | A. V. Solomko
Volume: 35
Issue: 1
Year: 2011
The relations between separately and jointly proprities of multi-valued mappings (in Ukrainian) PDF available

Author(s): V. K. Maslyuchenko | V. V. Mykhaylyuk | O. G. Fotiy
Volume: 35
Issue: 1
Year: 2011
On representation matrices of Kaloujnine’s 2-groups (in Russian) PDF available

Author(s): Yu. G. Leonov
Volume: 36
Issue: 1
Year: 2011
Regular extension operators for partial fuzzy (pseudo)metrics PDF available

Author(s): A. Savchenko
Volume: 36
Issue: 1
Year: 2011
On equidistant pseudo-riemannian spaces (in Ukrainian) PDF available

Author(s): V. A. Kiosak
Volume: 36
Issue: 1
Year: 2011
Regular subgraphs of linear extension graphs PDF available

Author(s): O. S. Bondarenko
Volume: 36
Issue: 1
Year: 2011
Kaleidoscopical graphs and semigroups PDF available

Author(s): K. D. Protasova
Volume: 36
Issue: 1
Year: 2011
Diadic Baire space and continuity of weakly quasi-continuous maps(in Ukrainian) PDF available

Author(s): O. V. Maslyuchenko
Volume: 36
Issue: 1
Year: 2011
Hahn’s functions and Baire classifications (in Ukrainian) PDF available

Author(s): H. A. Hlushko | V. K. Maslyuchenko
Volume: 36
Issue: 1
Year: 2011
Epi-lower semicontinuous mappings and their properties (in Ukrainian) PDF available

Author(s): A. V. Dovzhenko | P. I. Kogut
Volume: 36
Issue: 1
Year: 2011
On growth majorants of subharmonic functions PDF available

Author(s): Yu. S. Protsyk | Ya. V. Vasyl’kiv
Volume: 36
Issue: 1
Year: 2011
Nevanlinna characteristics of sequences of meromorphic functions and Julia’s exceptional functions PDF available

Author(s): A. Ya. Khrystiyanyn | O. B. Khylynska | O. B. Khylynska
Volume: 36
Issue: 1
Year: 2011
On the relation between the Lebesgue integral means and Nevanlinna characteristic of analytic functions in the unit disc PDF available

Author(s): Ya. V. Vasyl’kiv | O. Z. Korenivs’ka
Volume: 36
Issue: 1
Year: 2011
On domains of convergence of multiple random Dirichlet series PDF available

Author(s): O. B. Skaskiv | O. Yu. Zadorozhna
Volume: 36
Issue: 1
Year: 2011
A modified criterion of boundedness of L-index in direction

Author(s): A. I. Bandura
Volume: 39
Issue: 1
Year: 2013
Diagonals of separately continuous multi-valued mappings (in Ukrainian) PDF available

Author(s): V. V. Mykhaylyuk | O. V. Sobchuk | O. G. Fotiy
Volume: 39
Issue: 1
Year: 2013
Moment conditions for functions with zero integrals over congruent balls

Author(s): V. V. Volchkov | Vit. V. Volchkov
Volume: 39
Issue: 1
Year: 2013
The problem on conjugation on solutions of a hyperbolic system along unknown contact boundary in sector (in Ukrainian) PDF available

Author(s): R. V. Andrusyak | N. O. Burdeyna | V. M. Kyrylych
Volume: 39
Issue: 1
Year: 2013
Estimates from below for characteristic functions of probability laws PDF available

Author(s): M. I. Parolya | M. M. Sheremeta
Volume: 39
Issue: 1
Year: 2013
On solutions of one convolution equation generated by a “deep zero” PDF available

Author(s): V. Dilnyi | I. Sheparovych
Volume: 39
Issue: 1
Year: 2013
On the convergence of spatial homeomorphisms PDF available

Author(s): V. I. Ryazanov | E. A. Sevost'yanov
Volume: 39
Issue: 1
Year: 2013
On prime and congruence-prime acts over monoid with zero (in Ukrainian) PDF available

Author(s): Yu. T. Bilyak | H. V. Zelisko | M. Ya. Komarnitskiy
Volume: 39
Issue: 1
Year: 2013
Topological classification of pairs of counter linear maps (in Ukrainian) PDF available

Author(s): T. V. Rybalkina
Volume: 39
Issue: 1
Year: 2013
On estimates of a fractional counterpart of the logarithmic derivative of a meromorphic function PDF available

Author(s): I. E. Chyzhykov | N. S. Semochko
Volume: 39
Issue: 1
Year: 2013
Hypercyclic operators on Lipschitz spaces PDF available

Author(s): M. V. Dubey | Z. H. Mozhyrovska | A. V. Zagorodnyuk
Volume: 39
Issue: 1
Year: 2013
Jozef Schreier "On finite base in topological groups'' PDF available

Author(s): I. Guran | Ya. Prytula
Volume: 39
Issue: 1
Year: 2013
Why do you need a reservation system?      Save time & money - Smart Internet Solutions